Urogynaecology / Vaginal hysterectomy

Haemorrhage

Haemorrhage following vaginal hysterectomy

Success story

Hermione suffered intra-abdominal bleeding following a vaginal hysterectomy and posterior repair in April 2010. She returned to theatre, required a massive blood transfusion and spent 2 days in the Intensive Care Unit after the operation. During this time she was given Cyclizine, a drug she is known to be allergic to. PMS Expert Report concluded that the LigaSure electrosurgical device used probably failed to seal off the blood vessels. The unusually high level of bleeding should have been recognised by the doctor, and steps should have been taken to control it. A reasonable level of care would have avoided the further procedure, admission to the Intensive Care Unit and subsequent intra-abdominal infection. The case settled, and Hermione received compensation.

Get in touch with us

Don’t like forms?

Then... Send an email to info@pypermedicalservices.co.uk or give us a call at +44 123 456 789